Munich Personal RePEc Archive

Computability of simple games: A characterization and application to the core

Kumabe, Masahiro and Mihara, H. Reiju (2007): Computability of simple games: A characterization and application to the core. Published in: Journal of Mathematical Economics , Vol. 44, No. 3-4 (February 2008): pp. 348-366.

This is the latest version of this item.

[img]
Preview
PDF
MPRA_paper_6803.pdf

Download (333kB) | Preview

Abstract

The class of algorithmically computable simple games (i) includes the class of games that have finite carriers and (ii) is included in the class of games that have finite winning coalitions. This paper characterizes computable games, strengthens the earlier result that computable games violate anonymity, and gives examples showing that the above inclusions are strict. It also extends Nakamura's theorem about the nonemptyness of the core and shows that computable games have a finite Nakamura number, implying that the number of alternatives that the players can deal with rationally is restricted.

Available Versions of this Item

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.